Tren acetate lethargy

Is there anything to worry about?
Yes there is. In fact, if you abuse the use of fat burners then there is certainly a lot to be worried about. You would be preparing yourself for side-effects which could be short-term, long-term, reversible or irreversible. Sounds horrifying? It is intended to be so because unless you use these things under proper guidance of an expert or medical practitioner, you are making a good case of what not to do. There have been cases in the past when people go to extremes in their desperation and suffer from side-effects. It is generally not the product that has to be blamed but the greed of the user for overnight success.

yeah, its tren for sure. I have it right now when running 400mg/week tren e, and 750mg test e per week. It got it at the end of first week of cycle. I couldnt believe that it came so quickly. Because other then that I was sure that my tren is bunk, because I literally get no other side effects. No sweats, bad dreams, insomnia, anxiety, zits,... Literally none of those... do you think that"s possible? Oh yeah, I also got an ankle edema, that vanished when I started taking winny, thats why i thought my tren was actually deca. What do you think?

Tren acetate lethargy

tren acetate lethargy

Media:

tren acetate lethargy